MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number SN6AT4
Medical Device Problem Codes Scratched Material (3020); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.No other complaints in the lot.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-health professional reported that during an intraocular lens (iol) implant surgery, scratch on lens noted after it was implanted.Additional information received and stated that, in the surgeon opinion improper loading of the lens by the scrub tech was the cause of the incident.
 
Additional Manufacturer Narrative
The customer indicated the use of qualified associated products.Based on the information provided, the event does not appear to be related to the product.The product was not returned to evaluate.Information was provided that in the surgeon's opinion, the iol did not cause or contribute to the event.In the surgeon's opinion, the event was caused by "improper loading of the lens by the scrub tech." the manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ TORIC SINGLEPIECE IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key13749344
Report Number1119421-2022-00455
Device Sequence Number4685012
Product Code MJP
UDI-Device Identifier00380652250382
UDI-Public00380652250382
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2026
Device Model NumberSN6AT4
Device Catalogue NumberSN6AT4.180
Device Lot Number15182969
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date03/12/2022
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISCOVISC; MONARCH , CARTRIDGE D; MONARCH INJECTOR
Patient SexUnknown